I had a very bad reaction to Trileptil after 19 days - horrible rash where I ended up in the hospital. Can this be starting again after so long on Abilify? I don't want to go off it as I feel so great!
I know what you mean about how it feels so good. I would be concerned that you may be having an allergic reaction to this med as well. I had gotten steven johnsons disease from another med and was told that I should be careful with other meds. This could become serious. Better to be safe then sorry. If you can't get ahold of your doctor right now leave them a message to call you first thing in the morning. Then call your pharmacist and ask them if they think you should be concerned. They would know if you would have this late of a reaction to it. Good luck and get well soon.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2013 • 1 answer
Predisone was stopped 2 weeks and I started getting a red rash on my chest by the time I got to the?
Posted 28 Jun 2014 • 1 answer
Posted 23 Apr 2015 • 1 answer
Posted 25 Apr 2016 • 0 answers
Posted 28 May 2016 • 4 answers